# SDR ASAA2013102096204

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 18,755 hours, 5,846 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YAW  DAMPER LIGHT ILLUMINATED DURING TAKE OFF.  RESET SWITCH AND IT SWITCHED OFF AGAIN.  ACFT GROUNDED. FOUND MAINTENANCE MESSAGE 22-22009, SMYD X-CHANNEL BUSS PROBLEM IN IN-FLIGHT FAULTS OF SMYD NR 2.  INITIAL EVALUATION REF FIM 22-23, TASK 808 DID NOT CONFIRM FAULT.  PERFORMED YAW DAMPER SYS OPS AND SYSTEM TESTS REF MM22-23-00.  ALL TESTS PASSED.
